Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/22094
Title: Magnetic behaviour of ferromagnets with random anisotropy
Author: Tejada Palacios, Javier
Martínez Perea, Benjamin
Labarta, Amílcar
Grössinger, R.
Hernando, Antonio, 1947-
Keywords: Propietats magnètiques
Terres rares
Magnetic properties
Rare earths
Anisotropy
Ferromagnetism
Anisotropia
Ferromagnetisme
Issue Date: 1990
Publisher: American Institute of Physics
Note: Reproducció digital del document proporcionada per AIP i http://dx.doi.org/10.1063/1.346036
It is part of: Journal of Applied Physics, 1990, vol. 67, núm. 9, p. 5984-5986
URI: http://hdl.handle.net/2445/22094
ISSN: 0021-8979
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
43747.pdf258.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.